# SDR USAA2009012690180

- Difficulty date: January 11, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 44,275 hours, 18,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347034000000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C3 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM BETWEEN FR50 +10 INCHES, BL 0. REPLACED FLOORBEAM BETWEEN FR50 +10 INCHES, BL 0 IAW A320 SRM 51-42-11.
